Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 82, NWS Tulsa, OK

March 30, 2008Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2008, 1:14 AM CDT for Crawford County, Franklin County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2008, 1:14 AM CDT (06:14 UTC)
Expired
Mar 30, 2008, 2:00 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 1:20 AM CDTHAIL 0.75Rudy, ARRELAYED VIA SEBASTIAN CNTY EM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 300613
SVRTSA
ARC033-047-300700-
/O.NEW.KTSA.SV.W.0082.080330T0614Z-080330T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
114 AM CDT SUN MAR 30 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 200 AM CDT

* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR FIGURE FIVE...MOVING
  NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RUDY...ALMA...
  DYER...MOUNTAINBURG...MULBERRY...CHESTER...FERN AND CASS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3564 9370 3539 9429 3545 9437 3552 9446
      3576 9410 3576 9370
TIME...MOT...LOC 0614Z 237DEG 31KT 3550 9430

$$
2 follow-up statements
000 
WWUS54 KTSA 300630
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT SUN MAR 30 2008

ARC033-047-300700-
/O.CON.KTSA.SV.W.0082.000000T0000Z-080330T0700Z/
CRAWFORD AR-FRANKLIN AR-
129 AM CDT SUN MAR 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN FRANKLIN AND CRAWFORD COUNTIES...

AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RUDY...MOVING
NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 
THE SIZE OF PENNIES.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNTAINBURG...
MULBERRY...PLEASANT HILL...CHESTER...PINEY...LOCKE...LONELM...FERN...
MOUNT GAYLER...JETHRO...BIDVILLE...REDDING...CASS...TURNERS BEND...
BARNES...TAFT AND PARADISE.

LAT...LON 3564 9370 3539 9429 3545 9437 3552 9446
      3576 9410 3576 9370
TIME...MOT...LOC 0629Z 237DEG 31KT 3557 9420

$$
000 
WWUS54 KTSA 300653
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT SUN MAR 30 2008

ARC033-047-300703-
/O.EXP.KTSA.SV.W.0082.000000T0000Z-080330T0700Z/
CRAWFORD AR-FRANKLIN AR-
153 AM CDT SUN MAR 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN AND CRAWFORD
COUNTIES EXPIRES AT 200 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3564 9370 3539 9429 3545 9437 3552 9446
      3576 9410 3576 9370
TIME...MOT...LOC 0653Z 237DEG 31KT 3568 9399

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 9:43 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 29, 9:43 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT SAT MAR 29 2008

.DISCUSSION...
THUS FAR..PRECIP NOT DEVELOPING AS PLANNED.
GIVEN MOIST H850 FLOW AND SOUTHERN BOUNDARY
WILL NOT GIVE UP ON PRECIP.  HOWEVER...WILL
LOWER POPS A CATEGORY..AND CUT QPF AMOUNTS.
ALSO LOWERED MIN TEMPERATURE COUPLE DEGREES
SINCE CURRENT TEMPS NEAR FORECAST LOWS.

VOLATILE SEVERE ON THE DOORSTEP LATE SUNDAY...
MORE IMPRESSIVE SEVERE PARAMETERS COALESCING
MONDAY.
GW

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT SAT MAR 29 2008/

DISCUSSION...
ACTIVE WEATHER PATTERN FOR THE NEXT COUPLE OF DAYS WITH THE THREAT
FOR SIGNIFICANT SEVERE WEATHER ON MONDAY. IN THE SHORT TERM...LOW
LEVEL JET WILL INCREASE RAPIDLY AFTER 00Z ACROSS SOUTHEAST
OKLAHOMA...SPREADING NORTHEASTWARD INTO NORTHWEST ARKANSAS
OVERNIGHT. ELEVATED INSTABILITY WILL LIKELY BE ENOUGH TO SUPPORT A
LIMITED LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS IN THE
STRONGER CELLS.

ELEVATED MORNING CONVECTION WILL LIKELY LIFT NORTHEAST OF THE AREA
WITH WARM FRONT SUNDAY MORNING WITH BREEZY SOUTH WINDS DURING THE
DAY. ALTHOUGH POINT SOUNDINGS INDICATE LIMITED CIN OVER AREA IN
THE WARM SECTOR...NO SIGNIFICANT LOW LEVEL FORCING MECHANISM MAY
KEEP THUNDERSTORM CHANCES LOW THROUGHOUT THE DAY. SEVERE STORMS
THAT DEVELOP ALONG STALLED FRONTAL BOUNDARY OVER NORTH CENTRAL
OKLAHOMA MAY PUSH INTO FAR NORTHEAST OKLAHOMA SUNDAY EVENING INTO
THE OVERNIGHT HOURS. ANY STORMS THAT CAN DEVELOP/MOVE INTO
AFOREMENTIONED AREA WOULD LIKELY BE SEVERE GIVEN INSTABILITY/SHEAR
PROFILES.

THE MORE SIGNIFICANT SEVERE WEATHER THREAT WILL LIKELY OCCUR ON
MONDAY AS MAIN UPPER TROUGH AXIS/JET STREAK SHIFTS EAST INTO THE
SOUTHERN PLAINS. MAIN FORECAST CHALLENGE WILL BE EXACT TIMING OF
SURFACE FEATURES AND TO WHAT EXTENT THE MORNING PRECIP/CLOUDS HAVE
ON SURFACE BASED INSTABILITY AS DRY LINE PUSHES INTO CENTRAL
OKLAHOMA MONDAY AFTERNOON. REGARDLESS...IT APPEARS THAT SEVERE
WEATHER IS LIKELY...INCLUDING THE POTENTIAL FOR TORNADOES...ESPECIALLY
WITH ANY DISCRETE SUPERCELLS THAT DEVELOP ALONG/AHEAD OF DRY LINE/COLD
FRONT. STILL SOME UNCERTAINTIES CONCERNING THE SEVERE THREAT ALONG
COLD FRONT MONDAY NIGHT AS BOTH GFS/NAM MODELS HINT THAT THE MAIN
CONVECTION MAY TRY TO SHIFT EAST BY THAT TIME WITH THE STRONGER
FORCING/DYNAMICS...STAY TUNED.

STAYED CLOSE TO THE MEX GUIDANCE BEYOND MONDAY WITH THE CHANCE FOR
SHOWERS/THUNDERSTORMS AGAIN WED NIGHT INTO THURSDAY WITH NEXT STORM
SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  75  65  74 /  40  30  50  80
FSM   51  76  60  74 /  70  50  20  80
MLC   54  76  66  75 /  40  30  20  80
BVO   50  75  62  75 /  20  30  60  80
FYV   50  72  60  71 /  70  60  30  80
BYV   46  72  59  70 /  70  70  30  80
MKO   50  75  62  74 /  60  40  30  80
MIO   47  74  63  72 /  50  40  50  80
F10   52  75  64  75 /  40  30  30  80
HHW   54  76  65  75 /  40  30  20  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Mar 29, 4:41 PM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT SAT MAR 29 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
440 PM CDT SAT MAR 29 2008

...A THREAT OF SEVERE WEATHER LATE SUNDAY...HOWEVER THE
   SEVERE WEATHER RISK WILL BE HIGHER MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING OR OVERNIGHT.

DISCUSSION...
THIS EVENING...THE LOW LEVEL JET WILL BEGIN TO INCREASE ACROSS
SOUTHEAST OKLAHOMA.  SCATTERED AREAS OF ELEVATED THUNDERSTORMS
WILL BE POSSIBLE BY MID OR LATE EVENING...WITH THUNDERSTORM ACTIVITY
INCREASING IN COVERAGE AND SPREADING INTO NORTHWEST ARKANSAS
AFTER MIDNIGHT. A FEW STORMS COULD PRODUCE LARGE HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
CONDITIONS WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT LATE
SUNDAY AFTERNOON.  CONDITIONS WILL BE MORE FAVORABLE...AND THE
THREAT OF SEVERE STORMS WILL INCREASE MONDAY.

SUNDAY...A WARM FRONT WILL BE DRAWN NORTHWARD THROUGH THE AREA
WITH MOIST AND UNSTABLE AIR SETTLING INTO EASTERN OKLAHOMA AND
WESTERN ARKANSAS. AN APPROACHING UPPER TROUGH AND STRONG UPPER
DYNAMICS WILL SET THE STAGE FOR SEVERE WEATHER BOTH SUNDAY AND
MONDAY...WITH A RANGE OF WEATHER POSSIBILITIES.

A FEW ELEVATED SEVERE STORMS WILL BE POSSIBLE SUNDAY MORNING...
MAINLY ACROSS NORTHWEST ARKANSAS.   MORE SIGNIFICANT STORMS ON
SUNDAY  WILL LIKELY BE ASSOCIATED WITH THE POSITION OF THE DRY
LINE TO OUR WEST AND A FRONT TO OUR NORTH.  MOST OF THE SEVERE
WEATHER WILL LIKELY REMAIN OUTSIDE OF OUR AREA. HOWEVER..A FEW
SEVERE STORMS COULD MOVE OFF OF THE DRY LINE SUNDAY EVENING...
POSSIBLY REACHING PORTIONS OF NORTHEAST OKLAHOMA SUNDAY NIGHT.
THE MOST VULNERABLE AREA WILL BE NORTH OF INTERSTATE 44 ACROSS
PAWNEE...OSAGE AND WASHINGTON COUNTIES.

ON MONDAY...AS THE MAIN UPPER TROUGH TRAVERSES THE PLAINS...
SIGNIFICANT SEVERE WEATHER WILL BECOME LIKELY ACROSS OUR REGION.

THE COLD FRONT WILL PUSH SOUTHWARD THROUGH THE AREA MONDAY NIGHT.
PRE-FRONTAL SUPERCELLS WITH VERY LARGE HAIL AND THE POSSIBILITY
OF TORNADOES WILL BE LIKELY MONDAY AFTERNOON AND EVENING. A LINE
OF SEVERE STORMS WILL ALSO BE POSSIBLE OVERNIGHT ACROSS MUCH OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH THE COLD FRONTAL
PASSAGE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PREPARE FOR THE LIKELIHOOD OF DAMAGING
WEATHER SUNDAY AND ESPECIALLY MONDAY. PLEASE MONITOR THE LATEST
INFORMATION AND FORECASTS AS THIS LIKELY SEVERE WEATHER EVENT
DEVELOPS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 30, 12:10 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT SUN MAR 30 2008

OKZ066-070-071-300545-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
1210 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 1210 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES SOUTHWEST OF HITCHITA...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HOFFMAN...
GRAYSON...ERAM...PIERCE...HITCHITA...RENTIESVILLE...COUNCIL HILL...
OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE AND
TAFT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3578 9561 3578 9559 3559 9523 3538 9579
      3552 9592 3579 9564
TIME...MOT...LOC 0510Z 234DEG 29KT 3550 9577
Special weather statement, Mar 30, 12:42 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT SUN MAR 30 2008

ARZ010-011-019-020-300630-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1242 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND MADISON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

AT 1242 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES WEST OF CHESTER...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...HICKS...
HARMONY...BIDVILLE...TUTTLE...HUNTSVILLE...SAINT PAUL...AURORA...
WESLEY...HINDSVILLE...COMBS...BRASHEARS...PATRICK...DELANEY...
CROSSES...WITTER...JAPTON...WINSLOW...WEST FORK...ELKINS...
BLACKBURN...STRICKLER...BRENTWOOD...WOOLSEY...WYOLA...ARNETT...
DURHAM...SULPHUR CITY...BLACK OAK...MOUNTAINBURG...CHESTER...LOCKE
AND MOUNT GAYLER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3621 9379 3591 9351 3556 9425 3580 9439
TIME...MOT...LOC 0542Z 234DEG 33KT 3569 9422
Special weather statement, Mar 30, 12:55 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT SUN MAR 30 2008

OKZ057-058-300630-
CRAIG OK-OTTAWA OK-
1255 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CRAIG AND NORTHWESTERN OTTAWA

AT 1255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PYRAMID CORNERS...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HOLLOW...PYRAMID CORNERS AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3700 9519 3699 9483 3677 9519 3690 9532
TIME...MOT...LOC 0555Z 180DEG 0KT 3680 9512
Special weather statement, Mar 30, 1:00 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT SUN MAR 30 2008

OKZ070-071-300630-
MCINTOSH OK-MUSKOGEE OK-
100 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 100 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
RENTIESVILLE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RENTIESVILLE...
OKTAHA...KEEFETON...SUMMIT...BRAGGS AND FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3582 9524 3581 9513 3562 9513 3542 9548
      3556 9562
TIME...MOT...LOC 0600Z 234DEG 33KT 3555 9545
Special weather statement, Mar 30, 1:06 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CDT SUN MAR 30 2008

ARZ019-020-300630-
CRAWFORD AR-FRANKLIN AR-
106 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 106 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF FIGURE FIVE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CONCORD...PINEY...
PLEASANT HILL...PARADISE...TAFT...BIDVILLE...MULBERRY...TONEY...
LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...MOUNTAINBURG...ALMA...
CEDARVILLE...CHESTER...KIBLER...SHIBLEY...FURRY...DYER...FIGURE
FIVE...RUDY...LOCKE AND MOUNT GAYLER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3561 9370 3536 9431 3540 9435 3543 9434
      3545 9437 3545 9441 3550 9447 3575 9417
      3576 9370
TIME...MOT...LOC 0606Z 237DEG 32KT 3546 9436

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:42 AM CDTSpecial Weather StatementTSACrawford, Madison48 min
Mar 30, 1:06 AM CDTSpecial Weather StatementTSACrawford24 min
Mar 30, 1:45 AM CDTSpecial Weather StatementTSACarroll45 min
Mar 30, 2:30 AM CDTSpecial Weather StatementTSAMadison30 min
Mar 30, 3:35 AM CDTSpecial Weather StatementTSABenton40 min
Mar 30, 5:36 AM CDTSpecial Weather StatementTSAFranklin39 min
Mar 30, 6:06 AM CDTSevere Thunderstorm WarningTSAFranklin24 min
Mar 30, 7:17 AM CDTSpecial Weather StatementTSASebastian43 min
Mar 30, 9:21 AM CDTFlash Flood WarningTSASebastian6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.